MAUDE Adverse Event Report: US ENDOSCOPY SCLEROTHERAPY NEEDLE

US ENDOSCOPY SCLEROTHERAPY NEEDLE
Model Number MD-A-SY-2423-2104
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 04/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that during a patient procedure, their fastflo sclerotherapy needle was "dull, tearing the tissue".There was no additional medical intervention required.The procedure was completed successfully using a different needle.
 
Additional Manufacturer Narrative
Investigation of the reported event is in process.A follow-up report will be submitted once additional information becomes available.

Brand Name
SCLEROTHERAPY NEEDLE
Common Device Name
NEEDLE
Manufacturer (Section D)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer (Section G)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor, OH 44060
4403586251
MDR Report Key24634062
Report Number1528319-2026-00022
Device Sequence Number8688492
Product Code GEH
UDI-Device Identifier06970401815722
UDI-Public(01)06970401815722(17)251026(10)20221027
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/26/2025
Device Model NumberMD-A-SY-2423-2104
Device Lot Number(10)20221027
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2026
Initial Report FDA Received Date03/18/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown